# SDR SWIA200110372

- Difficulty date: November 22, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 7,811 hours, 11,178 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE FLAP INBOARD HINGE POINT BUSHINGS HAVE PLAY, INBOARD AND OUTBOARD.  REMOVED AND REPLACED BUSHINGS IAW SRM 54-20-02.  (P/N 120-39902-005)
